# SDR UPS06647723

- Difficulty date: August 18, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Engine: Ge CF680C2B7
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

ETOP IN-FLIGHT SHUTDOWN, RT ENGINE SHUTDOWN DUE TO HIGH OIL TEMP. (OPEN)
